MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 461CA
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices. the manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information. the manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, followup report will be filed.Section g1(incorrectly captured in previous report), h6 was corrected and updated in this report.  .

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12135846
Report Number2518422-2021-02097
Device Sequence Number1622482
Product Code BZD
UDI-Device Identifier00606959030138
UDI-Public00606959030138
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number461CA
Device Catalogue Number461CA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/16/2021
07/06/2023
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/09/2021
07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DREAMSTATION AUTO CPAP, SN (B)(6); DREAMSTATION AUTO CPAP, SN J18811830E2B3.
Patient SexUnknown